# SDR AALA20151215003

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 44,717 hours, 22,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 15341
- Condition: Faulty
- Location: Cabin
- Part time: 34,131 hours, 16,251 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS AT OVERWING EXIT AT CTR DOES NOT GO OFF.  R & R BATTERY PACK B5-102 IAW AMM 33-53-00.  SYS CHECKED NORMAL.
